Per citar aquest document: http://ddd.uab.cat/record/2013
A Schwarz lemma for correspondences and applications
Verma, Kaushal

Data: 2003
Resum: A version of the Schwarz lemma for correspondences is studied. Two applications are obtained namely, the 'non-increasing' property of the Kobayashi metric under correspondences and a weak version of the Wong-Rosay theorem for convex, finite type domains admitting a 'non-compact' family of proper correspondences.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Correspondences ; Normal families ; Kobayashi metric
Publicat a: Publicacions matematiques, V. 47 N. 2 (2003) , p. 373-387, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_47203_04


15 p, 171.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir